# SDR USAA2013032100010

- Difficulty date: February 26, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 41,195 hours, 14,902 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112815202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON SEAT TRACK LOCATED AT Y765 BETWEEN FR16 AND FR20, FWD PAX CABIN.  REPLACED SEAT TRACK LOCATED Y765 BETWEEN FR12 TO FR24, FWD PAX CABIN IAW A321 SRM 51-72-11 AND AIRBUS DRAWINGS D53112812 AND D53110984.
